# SDR AALA20130321023

- Difficulty date: March 21, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- Aircraft time: 79,265 hours, 36,799 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AFT CORNER WINDOW FRAME CRACKED FORWARD SIDE OF STATION 1193 RIGHT SIDE.  INSTALLED DOUBLER PER AARD 53-10-00-25.
